23 results for boundary value problem.

Parameters for your search query:
Keyword    boundary value problem

Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 5760Downloads: 4369
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Numerical Approach for Solution of Aseismic Ground Deformation Problems
Journal of Geosciences and Geomatics. 2018, 6(1), 27-34. DOI: 10.12691/jgg-6-1-4
Pub. Date: June 15, 2018Views: 6720Downloads: 5250
Figure of 7
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Existence of the Solution for q-Caputo Fractional Boundary Value Problem
Applied Mathematics and Physics. 2017, 5(3), 99-102. DOI: 10.12691/amp-5-3-4
Pub. Date: December 18, 2017Views: 9044Downloads: 6412
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Simulation of Time-fractional Fourth Order Differential Equations via Homotopy Analysis Fractional Sumudu Transform Method
American Journal of Numerical Analysis. 2015, 3(3), 52-64. DOI: 10.12691/ajna-3-3-1
Pub. Date: November 12, 2015Views: 18386Downloads: 15460
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Method for Solving a Class of Boundary Value Problems of Laguerre Equation
American Journal of Applied Mathematics and Statistics. 2015, 3(3), 89-92. DOI: 10.12691/ajams-3-3-1
Pub. Date: May 06, 2015Views: 7566Downloads: 5192
Open AccessArticle
Export: RIS | BibTeX | EndNote
Similar Construction Method of the Boundary Value Problem of Composite Spherical Bessel Equations
American Journal of Mathematical Analysis. 2015, 3(2), 26-31. DOI: 10.12691/ajma-3-2-1
Pub. Date: March 17, 2015Views: 9070Downloads: 6357
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fifth Order Compact Difference Method for Singularly Perturbed Singular Boundary Value Problems
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 49-53. DOI: 10.12691/ajams-3-2-1
Pub. Date: March 11, 2015Views: 12082Downloads: 9635
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 14, 2015Views: 16540Downloads: 13466
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Two-Point Singular Boundary Value Problems Using Differential Quadrature Method
American Journal of Numerical Analysis. 2014, 2(6), 177-183. DOI: 10.12691/ajna-2-6-2
Pub. Date: January 01, 2015Views: 14415Downloads: 10960
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines
American Journal of Numerical Analysis. 2014, 2(4), 128-135. DOI: 10.12691/ajna-2-4-5
Pub. Date: August 25, 2014Views: 23936Downloads: 18822
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals







Article Types